# SDR KCSA202007151123

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 66,092 hours, 11,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED WHILE DOING HFEC EXTERNAL INSP AT LEFT LONGERON EXTENTION FITTING (APPROX LENGTH 0.500" AT 8 O'CLOCK POS) AT STA 1480.
